MathSciNet Relay Station
MathSciNet bibliographic data
MR2159587 (2006e:52007) 52A27 (52A15 52A38 52A40)
Makeev, V. V. On the approximation of a three-dimensional convex body by cylinders. (Russian) Algebra i Analiz 17 (2005), no. 2, 133--144; translation in St. Petersburg Math. J. 17 (2006), no. 2, 315–323
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement